# SDR MWEA00606

- Difficulty date: August 3, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND FLOORBOARD AFT OF FIRST OFFICERS SEAT HAS HEAVY CORROSION AT STATION 150.  REMOVED AND REPLACED FLOORBOARD.  (M)
